×

zbMATH — the first resource for mathematics

The boundary problems of physical geodesy. (English) Zbl 0331.35020

MSC:
35J25 Boundary value problems for second-order elliptic equations
31A25 Boundary value and inverse problems for harmonic functions in two dimensions
31B20 Boundary value and inverse problems for harmonic functions in higher dimensions
35J60 Nonlinear elliptic equations
35B45 A priori estimates in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S., A. Douglis and L. Nirenberg. Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I · Zbl 0093.10401 · doi:10.1002/cpa.3160120405
[2] Gromov, M. L. Smoothing and inversion of differential · Zbl 0254.47087
[3] Gromov, M. L. and V. A. Rokhlin. Embeddings and immersions in Riemannian · Zbl 0202.21004
[4] Heiskanen, W. A. and H. Moritz. Physical geodesy. San Francisco and London: W. H. Freeman and Co. 1967.
[5] Hörmander, L. Linear partial differential operators. Berlin-Göttingen-Heidelberg: Springer 1963. · Zbl 0108.09301
[6] Jacobowitz, H. Implicit function theorems and isometric embeddings. Ann. of Math. 95, 191–225 (1972). · Zbl 0214.12904 · doi:10.2307/1970796
[7] Kato, T. Perturbation theory for linear operators. Berlin-Göttingen-Heidelberg: Springer 1966. · Zbl 0148.12601
[8] Krarup, T. Letters on Molodensky’s problem, III. Unpublished manuscript.
[9] Moritz, H. Convergence of Molodensky’s series. Report 183, Department of Geodetic Science, Ohio State University 1972.
[10] Moser, J. A new technique for the construction of solutions of non-linear differential equations. P · Zbl 0104.30503 · doi:10.1073/pnas.47.11.1824
[11] Moser, J. A rapidly convergent iteration method and nonlinear differential equations. Ann. Scuola Norm. Sup. Pisa (3) 20, 265–315, 499–535 (1966). · Zbl 0144.18202
[12] Moser, J. On the construction of almost periodic solutions for ordinary differential equations. Proc. Int. Conf. Fund. Anal, and Related Topics, 60–67. Tokyo 1969.
[13] Nash, J. The imbedding problem for Riemannian manifolds. Ann. of Math. 63, 20–63 (1956). · Zbl 0070.38603 · doi:10.2307/1969989
[14] Schwartz, J. T. On Nash’s implicit functional theorem · Zbl 0178.51002 · doi:10.1002/cpa.3160130311
[15] Schwartz, J. T. Nonlinear functional analysis. New York, London, Paris: Gordon and Breach, 1969. · Zbl 0203.14501
[16] Stein, E. M. and G. Weiss. Interpolation of operators with change of measures. · Zbl 0083.34301 · doi:10.1090/S0002-9947-1958-0092943-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.